Arimidex and hypertension

Common Questions and Answers about Arimidex and hypertension

arimidex

I've been taking Arimidex 1mg for almost 3 years. My triglycerides keep going up since I started. Does anyone else notice this?
Estrogen and progesterone positive. If anyone can tell me something about Arimidex and the above side effects and osteopenia and whether or not I need to start a bisphosphonates please let me know.
I learned that some weman experienced elevated blood pressure and blood clots while on Arimidex. And Arimidex is known to cause high blood pressure and blood clots. How do know for sure that Arimidex is the cause of my high blood pressure?
To answer this question it would be helpful to know the breakdown of your lipid profile. What is you LDL, HDL and TGL's? Knowing that can help us give you better and more helpful information. As I'm sure you know, one side effect of Arimidex is an elevation of serum cholesterol which from what I've read happens in 9% of women using this drug. Did you have high cholesterol before?
I have a new oncologist who looks more promising, but I still don't know the plan or what treatment would be recommended for this type of come back of cancer. I've been on Femara for 13 months and have so many side effects, so we are changing to Arimidex which I will begin in Jan. I'm off Femara for a month. I also have secondary pulmonary hypertension. I have had no lymph node involvement of tumors anywhere else in my body and my tumor marker 2927 has always been negative.
How accurate is the oncotype DX? Her past medical history includes hypertension, DM, cholesterol and rheumatic fever at age 17 and 3 previous breast biopsies that were all benign. Besides that she is very healthy and active. What is the time frame to decide and start therapy? It is now 6 weeks post op. The oncologist also mentioned that the recurrence score would be less using Femara or Arimidex, since the study was using tamoxifen only. How do we decide?
My wife was diagnosed with breast cancer 4 years ago and her 2 positive, estrogen positive and progestion. She"s been on arimedex for 3 years after radiation,chemo and hercepton treatments. Is there ANYTHING she can do to ease hot flashes? They bother her so bad she wants to quit taking the arimidex.
Clomiphene makes your body produce more of its own testosterone which is much healthier and more effective than external replacement (except in those cases where the testicles are essentially dead) and avoids testicular atrophy. Arimidex will reduce high estrogen. Clomiphene treatment can unmask a high estrogen condition, in which case Arimidex will help. The lab reference ranges are too liberal.
I can't be sure, but I think it started about the same time I began taking hypertension prescriptions (currently take 4 different ones) and Effexor. During this same time I have been taking Tamoxifen (for the 1st 2.5 years) and now take Arimidex following breast cancer. Neither radiation now chemo were necessary, so they are not the cause.
Actually the aromatase drugs include both aromatase inhibitors (such af Femara and Arimidex) and aromatose inactivators (such as Aromasin). The difference is that the inactivators permanently stop the aromatase emzyme's production. Women on Aromasin were more likely to have fractures, joint pain, osteoporosis, visual disturbances, and diarrhea, while women on tamoxifen were more likely to report vaginal bleeding, muscle cramps, and blood clots.
I recently quit cold turkey (despite having to work and be a wife and mom)and am on day 6. The withdrawal has gotten better, but I think that I fear the night time the most. I just can't seem to sleep.....almost at all. Any idea how long this will last? I know that I am strong in that I have made it throught the worst part of this whole thing....having to function normally through most of this, but I cannot keep going with such little sleep.
In the case that this is due to some circulation problems amongst most of us, from my research I recommend you all to start taking Omega-3 fish oils and L'arginine ethyl ester (helps increase and improve blood flow) on a daily basis. Further look into Ginko Biloba, but I'm unsure about the effectiveness of this. Also wrap a hot towel around your penis once a day.
I have discussed this with my doctor and he maintains that my number (257) is normal and that no hrt is necessary. I was hoping to find a study or a medical reference or a medical chart that listed normal testosterone levels by age so that I could go back to him with that and convince him to treat me. Any suggestions?
It is very annoying and unpleasant. It has been a few months now and happens several times an hour. It happens outside the ribs where there aren't many thick muscles but it's enough to stop me in the middle of what I am doing. Any news out there?
MedHelp Health Answers